Videx Overdose

Symptoms of a Videx overdose can include nerve problems, diarrhea, and an inflammation of the pancreas. The effects of the overdose can vary depending on how much of the medication was taken and whether it was taken with any other medicines, alcohol, or drugs. Treatment options for a Videx overdose may include pumping the stomach or administering supportive care, which consists of treating the symptoms that occur as a result of the overdose.

Videx Overdose: An Overview

Videx® (didanosine) is a prescription AIDS and HIV medicine. Videx is a nucleoside reverse transcriptase inhibitor (NRTI) medication. The effects of a Videx overdose will vary depending on a number of factors, including the Videx dosage and whether it was taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Videx, seek immediate medical attention.
 

Symptoms of a Videx Overdose

In studies, people who were given too much Videx experienced the following overdose symptoms:
 

 

    • A tender or swollen abdomen
    • Nausea and vomiting
    • Fever
    • A rapid heart rate (tachycardia)
    • Rapid breathing

 

  • Nerve problems, which can cause unusual sensations (such as numbness, burning, pricking, or tingling)
  • Diarrhea
  • High levels of uric acid in your blood (which can increase the risk of gout or kidney stones)
  • Liver damage.
     

Treatment for a Videx Overdose

If the Videx overdose was recent, a healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Videx.

Videx -- HIV Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.